Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral radius formulae in quotient $ C\sp *$-algebras


Author: Vladimir Rakočević
Journal: Proc. Amer. Math. Soc. 113 (1991), 1039-1040
MSC: Primary 46L05; Secondary 47A10, 47C99
DOI: https://doi.org/10.1090/S0002-9939-1991-1075949-4
MathSciNet review: 1075949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ I$ is a closed two-sided ideal in $ {C^ * }$-algebra $ A$, we prove spectral radius formulae for the coset $ x + I(x \in A)$ in the quotient algebra $ A/I$. Then, as a corollary we get the main result of Mau-Hsiang Shin (Proc. Amer. Math. Soc. 100 (1987), 137-139).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47A10, 47C99

Retrieve articles in all journals with MSC: 46L05, 47A10, 47C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1075949-4
Keywords: $ {C^ * }$-algebra, essential spectrum, measure of noncompactness
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society